# SDR MALA976615

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ZONE HIGH TEMP, ENGINE AIR 1 FAULT AND VALVE ENGINE AIR 2 FAULT, VALVE AND PACK 1 VALVE ALL ILLUMINATED.  RETURNED TO DTW TO AVOID ICING CONDITIONS.  MAINTENANCE TIGHTENED PERI SEAL CLAMP IN ZONE 2.  GROUND RAN A/C AT 80 PERCENT N2 FOR 15 MINUTES, NO FAULTS FOUND.  ALL CHECKS GOOD.
